RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


C. R. Math. Acad. Sci. Paris, 2015, том 353, выпуск 6, страницы 551–555 (Mi crmat1)  

Equivalence of Palm measures for determinantal point processes associated with Hilbert spaces of holomorphic functions [Équivalence de measures de Palm pour les processus déterminantaux associés aux espaces de Hilbert des fonctions holomorphes]

Alexander I. Bufetovabcde, Yanqi Qiud

a Steklov Institute of Mathematics, Moscow, Russian Federation
b National Research University Higher School of Economics, Moscow, Russian Federation
c Rice University, Houston, TX, United States
d Aix-Marseille Université, Centrale Marseille, CNRS, I2M, UMR7373, 39, rue Frédéric-Juliot-Curie, 13453 Marseille, France
e Institute for Information Transmission Problems, Moscow, Russian Federation

Финансовая поддержка Номер гранта
Agence Nationale de la Recherche ANR-11-IDEX-0001-02
ANR-13-JS01-0010
2011-BS01-00801
Министерство образования и науки Российской Федерации MD-2859.2014.1
Российская академия наук - Федеральное агентство научных организаций
Российский фонд фундаментальных исследований 11-01-00654
12-01-31284
12-01-33020
13-01-12449
The authors are supported by A*MIDEX project (No. ANR-11-IDEX-0001-02), financed by Programme "Investissements d'avenir" of the French Government managed by the French National Research Agency (ANR). A.B. is also supported in part by the Grant MD-2859.2014.1 of the President of the Russian Federation, by the Programme "Dynamical systems and mathematical control theory" of the Presidium of the Russian Academy of Sciences, by the ANR-13-JS01-0010 under the project "VALET" of the Programme JCJC SIMI 1, and by the RFBR grants 11-01-00654, 12-01-31284, 12-01-33020, 13-01-12449. Y.Q. is supported in part by the ANR grant 2011-BS01-00801.


DOI: https://doi.org/10.1016/j.crma.2015.03.018


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 29.01.2015
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/crmat1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:112

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018